Finiteness properties of solvable S-arithmetic groups: An example

Abels H, Brown KS (1987)
Journal of Pure and Applied Algebra 44(1-3): 77-83.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Autor*in
Abels, HerbertUniBi; Brown, Kenneth S.
Erscheinungsjahr
1987
Zeitschriftentitel
Journal of Pure and Applied Algebra
Band
44
Ausgabe
1-3
Seite(n)
77-83
ISSN
0022-4049
Page URI
https://pub.uni-bielefeld.de/record/1655590

Zitieren

Abels H, Brown KS. Finiteness properties of solvable S-arithmetic groups: An example. Journal of Pure and Applied Algebra. 1987;44(1-3):77-83.
Abels, H., & Brown, K. S. (1987). Finiteness properties of solvable S-arithmetic groups: An example. Journal of Pure and Applied Algebra, 44(1-3), 77-83.
Abels, H., and Brown, K. S. (1987). Finiteness properties of solvable S-arithmetic groups: An example. Journal of Pure and Applied Algebra 44, 77-83.
Abels, H., & Brown, K.S., 1987. Finiteness properties of solvable S-arithmetic groups: An example. Journal of Pure and Applied Algebra, 44(1-3), p 77-83.
H. Abels and K.S. Brown, “Finiteness properties of solvable S-arithmetic groups: An example”, Journal of Pure and Applied Algebra, vol. 44, 1987, pp. 77-83.
Abels, H., Brown, K.S.: Finiteness properties of solvable S-arithmetic groups: An example. Journal of Pure and Applied Algebra. 44, 77-83 (1987).
Abels, Herbert, and Brown, Kenneth S. “Finiteness properties of solvable S-arithmetic groups: An example”. Journal of Pure and Applied Algebra 44.1-3 (1987): 77-83.